Invariant measure and a limit theorem for some generalized Gauss maps

dc.contributor.authorChakraborty, Partha Sarathien
dc.contributor.authorDasgupta, A.en
dc.contributor.schoolSchool of Mathematical Sciencesen
dc.date.issued2004en
dc.descriptionThe original publication can be found at www.springerlink.comen
dc.description.abstractContinued fractions w.r.t. a specified class of numbers is considered. The invariant measures of the corresponding transformations are identified connecting the continued fractions with geodesics on the upper half plane. A problem of convergence in distribution of sums of the coefficients of the continued fraction is also considered.en
dc.description.statementofresponsibilityP. S. Chakraborty and A. Dasguptaen
dc.identifier.citationJournal of Theoretical Probability, 2004; 17 (2):387-401en
dc.identifier.doi10.1023/B:JOTP.0000020700.45630.5cen
dc.identifier.issn0894-9840en
dc.identifier.urihttp://hdl.handle.net/2440/46221
dc.language.isoenen
dc.publisherKluwer / Plenumen
dc.subjectContinued fraction; geodesic flow; invariant measure; limit theoremsen
dc.titleInvariant measure and a limit theorem for some generalized Gauss mapsen
dc.typeJournal articleen

Files